# SDR DALA1306593745

- Difficulty date: February 26, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 39,586 hours, 14,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111626
- Condition: Cracked
- Location: Bs 400 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL FRAME CRACKED COMMON TO PSU RAIL SUPPORT BRACKET AT S8L, BS 400.
